Couldn't find what you looking for?

TRY OUR SEARCH!

I started a new brand of birth control about 4 months ago (microgestrin 1/20)..I have been on loestrin and junel before, both are the same as the pill..but for the past 2 months..I have taken so many hpts that I lost count, all negative.after I missed it the second month I had a blood test done and my hcg was less than 1..however my stomach is getting bigger, I have a thin line down the middle of it, and breasts are splotchy and sore..I took the pill correctly, and only had a teeny bit of spotting..how likely is it that I'm pregnant? Thank you

Loading...

Hi Guest,

If you have been using the pills as directed it is unlikely you are pregnant.

Blemishes ARE a listed side effect.  You can also have changes in weight, body fat.  The line could be from hormonal changes.

If you've had negative HPT and blood tests it is EXTREMELY unlikely you are pregnant.

Hope it helps.

Reply

Loading...

Thank you, it does I guess it's just weird because I have always gotten a period, and for the past 2 months I have only had like 2 days spotting , and I have read on here that some women never test positive on hpts or from blood work. Thank you for replying, hopefully the doc will be able to tell me why I haven't had one, Short of getting an ultrasound I don't know what else to do :(
Reply

Loading...